# SDR C77A2018062200001

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 27,782 hours, 16,440 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001423010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED THE RT WING LOWER REAR ROOT SKIN, P/N 170-01423-010, CRACKED AT THE SPAR II AND RIB 4A JUNCTION (REF EO E175-57MR-010, PHOTOS 1 AND 2). THE CRACK WAS VERIFIED AT APPROXIMATELY 7/32 INCH LONG THRU HFEC NDI. THE CRACK IS LOCATED APPROXIMATELY 0.5 INCH OUTBOARD OF THE RIB 4A LOWER SKIN DOUBLER, P/N 170-26653-004. THIS EO IS BEING ISSUED ACCOMPLISH A TEMPORARY REPAIR, CUTOUT AND INSTALLATION OF A SINGLE EXTERNAL REPAIR DOUBLER WITH A FILLER PER ETD2018-170-065489. THIS EO HAS BEEN CLASSIFIED BY ENGINEERING AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.
